ICD-9 Diagnosis Code 964.3

Poisoning-vitamin k

Diagnosis Code 964.3

ICD-9: 964.3
Short Description: Poisoning-vitamin k
Long Description: Poisoning by vitamin K (phytonadione)
This is the 2014 version of the ICD-9-CM diagnosis code 964.3

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 964 Poisoning by agents primarily affecting blood constituents

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Index of Diseases and Injuries
References found for the code 964.3 in the Index of Diseases and Injuries:

Information for Patients

Vitamin K

Vitamin K helps your body by making proteins for healthy bones and tissues. It also makes proteins for blood clotting. If you don't have enough vitamin K, you may bleed too much.

Newborns have very little vitamin K. They usually get a shot of vitamin K soon after they are born.

If you take blood thinners, you need to be careful about how much vitamin K you get. You also need to be careful about taking vitamin E supplements. Vitamin E can interfere with how vitamin K works in your body. Ask your health care provider for recommendations about these vitamins.

There are different types of vitamin K. Most people get vitamin K from plants such as green vegetables, and dark berries. Bacteria in your intestines also produce small amounts of another type of vitamin K.

  • Vitamin K

[Read More]
Previous Code
Previous Code 964.2
Next Code
964.4 Next Code